# SDR ABXA010685

- Difficulty date: January 9, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 51175331
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD MAIN LANDING GEAR DOOR CRACKED JUST BELOW ACTUATOR ATTACH FITTING. REMOVED AND REPLACED DOOR IAW DC-9 SRM 51-30-5 AND 51-30-7. REPAIRED INNER CRACKED SKIN IAW REA D952-42986. REINSTALLED DOOR ASSEMBLY IAW DC-9 MM 32-1-01.
